# SDR C2XA00IA083

- Difficulty date: March 24, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N14813
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 100
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53979015200
- Condition: Misdrilled
- Location: Dorsal Fin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS AIRLINES C-CHECK, REPAIRED TWO OVERSIZED FASTENER HOLES IN FRAME FOR ATTACHMENT OF PANEL 322AL.  FABRICATED AND INSTALLED REPAIR STRAPS IAW DEF REPORT NR 00-060.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
